Would it be possibleif you took 120mgpredisone in a 6 hour period plus?a full 14 day cycle of5 mg12 xday for4days,6tabs a day2days,3tabs2days,2tabs2 days1 tab 1 day,to have severe dizziness from the time you started the predisone to a month or longer after you arenot taking it any longer?is itany way possible?
20 Aug 2011
Yes, it is. Dizziness is a common side effect of steroids. Prednisone is a powerful steroid that changes a lot of the ways your body functions, so side effects are very common and can last awhile after being treated. Steroids are stored in the fat cells of your body so it can take some time for them to completely leave your body. A doctor may not tell you this but I have it on good authority from a certified herbalist. It can take a long time to stop having the side effects as it takes a long time for those fat cells to release. Drink lots of water (100 ounces a day minimum) exercise - get your body moving and reduce the fat in your diet so your body has to use the fat that is stored. Best wishes to you that you will be feeling better soon.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
patient already on Sinemet for Parkinson's and taking prednisone for PMR but since taking have have many mental changes. 10 mg daily prednisone ...
2 answers • 15 Jun 2011
I am on my first month of lo loestrin fe and will be taking my second brown pill today. I had slim to almost no cramps. Is it normal that i have not ...
1 answer • 31 Jan 2012
... stopping? feel terrible with breathing and just that all over not feeling good. How long does it last?
3 answers • 4 May 2014
I am taking a prednisone 10mg and I want to know what is the taper off period I should use? Is there
... a general recommended use period? Only been on it for 2 days and I am taking it to help my pulled back
2 answers • 19 days ago